Accutane messing up my body.
Alright so I decided to run some Accutane. Normally off cycle I have no acne. I can go 4 days without washing my face and not get one zit. But when I go on cycle for some reason I get acne. And its those big cyst ones. Not tons of them but enough to bother me. So I decided to run a low dose of Accutane. 20 mg a day and that's it. Well the first month was just dried cracked lips. At the end of the first month I had a little breakout that lasted for two weeks. A month and a half later 100% clear on face and back. Now recently I just developed heartburn. And its not once in awhile its all the time. Even with non acidic foods. Everytime after I eat a meal my stomach is upset and bothers me. This just started a couple days ago. My back is killing me all the time due to it being dried out. I don't know my liver values or lipids but I just took bloods yesterday, so we shall see whats going on in a day or so. So the Accutane definitely works but now im seeing its not worth it. I would rather have some acne than a bunch of internal issues. I know that test and eq isn't causing these issues. Has anyone else experienced anything with Accutane?
- Bookmark
- 0
- 0
FantasiathescammerThe correlation between accutane and depression lies in the population that needs the drug. Who would have thought someone covered in severe acne would also develop depressive tendencies.
The over the counter acne lobby did a real number on accutane by the time the FDA approved it.
well that's too bad. right now im on antibiotics to treat my acne. if its not improved in the next 8 weeks i start accutane under a doc's supervision. unfortunately, i dont have just a little bit of acne. white heads every day, and a lot of scaring from it.
on a side note, if im on ampicillin does that mean i can have sex with dirty hookers all day and not get a bacterial infection? where's ED?
I heard it could mess with your emotions, like making you depressed and suicidal. It's a form of vitamin A, but at high doses it can make jack your body up.
actually my son read all that to me which is why i didnt let him take it...i didn't wanna scare the hell outta this poor guy but i guess he should know
my sons friend took accutane same thing happened to him....it messed up his stomach for quite some time....best to get off accutane...that drug has serious side affects
did his stomach get better after he stopped the Accutane? I just started a 16 bulk cycle and its causing issues when eating.
Accutane can cause Crohn's disease, which is an autoimmune disease of your entire GI tract. Ulcers develop anywhere from your mouth to ass.
i believe it did but it took months...i know every time he ate his stomach hurt..ill try to find out how long it took
It is harsh stuff. I took it as a teenager and got bloodwork done like every week. Dries you out for sure.
I'm sorry this is going on. I'm glad you are getting bloods done.
Accutane can really mess you up in a variety of ways. I always recommend monthly bloods on Accutane and to be aware of it's other sides. Accutane is the go to med for cystic acne, but should never be used for milder acne (you said you had cystic).
The good thing for you is that the sides your talking about usually subside within a month or so after discontinuing Accutane.
Accurate is just high dose of vitamin a. It is know to cause crohns disease and ulcerative colitis. I took it when I was young worked wonders but I hit bloods done every 2 weeks